# SDR JR2R20241215016

- Difficulty date: December 15, 2024
- Submitted: December 15, 2024
- Operation: General aviation
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 200
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR PANEL BETWEEN FR87-FR88 CORRODED ON FWD SIDE.  REPLACED.
